# SDR AWXA960109

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5241 · Galley Doors
- Part: Hinge Assy
- Part number: 65C340681
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3868 - DURING ROUTINE C-14 MAINTENANCE CHECK, FOUND FORWARD GALLEY DOOR UPPER HINGE GATE CRACKED.  REPLACED UPPER GALLEY HINGE GATE PER SRM 51-30-2.  (X)
